# SDR DALA2016011200210

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 2 ON FWD EDGE OF FWD MAIN ENTRANCE DOOR. BEAM NR 2 ON FWD EDGE OF FWD MAIN ENTRANCE DOOR WAS REPAIR IAW SRM 52-05. FIG. 99, SHEET 3.
